MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-4025
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11.Pending investigation.There is no other information provided.
 
Event or Problem Description
It was reported via legal documentation that the patient was implanted with a truliant device on the left knee, with no revision surgery reported.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
 
Additional Manufacturer Narrative
D4: added catalog number, expiration date, serial number, and udi.D10: (b)(6) 208-06-04 - cc distal fem augment sz 4, 10mm.(b)(6) 02-010-06-0240 - tru cc femoral size 4 left.(b)(6) 02-012-60-1412 - tru stem ext 14mm x 120mm.(b)(6) 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.(b)(6) 208-05-04 - cc distal fem augment sz 4, 5mm.(b)(6) 02-012-60-1612 - tru stem ext 16mm x 120mm.(b)(6) 02-010-66-1001 - metaphyseal femoral cone, small, h32mm.(b)(6) 02-012-66-2000 - metaphyseal tibial cone, ml32mm.G3: added 510k number.H4: added device manufacture date.H6: corrected health effect - impact code, component code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
TRULIANT TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
MDR Report Key19619632
Report Number1038671-2024-02152
Device Sequence Number12501256
Product Code JWH
UDI-Device Identifier10885862613547
UDI-Public10885862613547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Catalogue Number02-012-65-4025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown